November 30, 2006
Accutane: Entering Week 4
I am not one of many virtues. And among my many non-virtues is sheer impatience. I’ll soon be in Week 4 on Accutane and this is how my skin has improved so far:
You mean I’m taking the risk of possibly becoming deformed and dying a painful and untimely death just for skin that doesn’t resemble the surface of the moon? With the horrific side effects of this drug, you’d think it would produce effects real fast. I’ve taken antibiotics that have worked in just a few days. What gives?
Okay, okay. Must stop whining and look on bright side of things:
(1) skin is tender and pinkish, which means I don’t even need blush anymore, which means my Max Factor will last a little longer than usual
(2) skin isn’t sticky or oily towards end of day (because it’s so dry now it resembles cracked cement. I’m exaggerating, of course)
(3) being ugly has its advantages. For one thing, um … ah … I can’t think of any. There are NO advantages to being ugly.
Every time I think of the possible side effects, I get a chill down my spine. I deal with this anxiety the best way I know how: I go into denial. These things won’t ever happen to me … they only happen to other people … gulp.